Hi, I had a 3 day iv course of solu medrol 2 wks ago, I’m still not 100% but I was due my monthy sat but afraid it hasn’t showed it’s face - has anyone else experience this ??
my periods stopped long before ms arrived so i dont have experience of what you’re asking.
however shocks to the system can play havoc with your monthly cycle so maybe thats what happened.
anyway just look at it as a money saving thing - no tampons to buy!
It has happened to me a couple of times but not necessarily because of IV steriods. I used to be very regular, like clockwork but I’ve had a couple of months since diagnosis where I was up to ten days late. It’s usually at a time of stress. Last time I was having a relapse, having MRIs and various appointments including steroids, waiting to start new DMDs, work was crazy busy and I was all over the place. Not all that strange that I was late seeing as I was under so much stress.
I have an app for my smart phone which tracks my cycle. Do a pregnancy test if there’s any chance you might be pregnant and if it’s negative wait for a few days and hopefully your period will arrive.
I had iv steroids in April . I think I have had steroids 5 times in the last 10 years but this time was the first I had problems with my period. It stopped for 3 months. Checked with my gynecologist and he wasn’t concerned and said with high dose steroids it is not uncommon. Try not to worry.